# SDR SWIA200211147

- Difficulty date: August 20, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 17,910 hours, 15,777 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21188002
- Part serial: 121F0743
- Condition: Faulty
- Location: Apu
- Part time: 865 hours, 662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO IAH DURING APU START, RECEIVED AN APU FIRE FAIL STATUS MESSAGE, FOLLOWED BY AN APU FIRE WARNING MESSAGE.  PUSHED THE APU FIRE SWITCH AND RECEIVED NO FIRE INDICATIONS AFTER THAT.  RAN QRH AND RECEIVED APU FAULT MESSAGE.  FOUND EXCESSIVE OIL FROM THE OVERSERVICED APU.  ALSO FOUND APU DOOR WILL NOT OPEN.  REPLACED APU ECU.  OPS CHECK GOOD.
